American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] H. Jager. A metrical result on the approximation by continued fractions. Math. Comp. 81 (2012) 2377-2382.
Abstract, references, and article information
View Article: PDF

[2] Thomas Jordan and Michał Rams. Increasing digit subsystems of infinite iterated function systems. Proc. Amer. Math. Soc. 140 (2012) 1267-1279. MR 2869111.
Abstract, references, and article information
View Article: PDF

[3] M. V. Prats’ovytyĭ and D. V. Kyurchev. Singularity of the distribution of a random variable represented by an $A_{2}$-continued fraction with independent elements. Theor. Probability and Math. Statist. 81 (2010) 159-175.
Abstract, references, and article information
View Article: PDF

[4] Christoph Baxa. Lévy constants of transcendental numbers. Proc. Amer. Math. Soc. 137 (2009) 2243-2249. MR 2495257.
Abstract, references, and article information
View Article: PDF

[5] Dong Han Kim and Kyewon Koh Park. The first return time properties of an irrational rotation. Proc. Amer. Math. Soc. 136 (2008) 3941-3951. MR 2425734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jun Wu. On the Lévy constants for quadratic irrationals. Proc. Amer. Math. Soc. 134 (2006) 1631-1634. MR 2204273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. Marmi, P. Moussa and J.-C. Yoccoz. The cohomological equation for Roth-type interval exchange maps. J. Amer. Math. Soc. 18 (2005) 823-872. MR 2163864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Takeshi Okano. Explicit continued fractions with expected partial quotient growth. Proc. Amer. Math. Soc. 130 (2002) 1603-1605. MR 1887004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Karma Dajani and Cor Kraaikamp. A Gauss-Kusmin theorem for optimal continued fractions. Trans. Amer. Math. Soc. 351 (1999) 2055-2079. MR 1473436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jorge D. Samur. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996) 1411-1428. MR 1344212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. Shiu. Computation of continued fractions without input values . Math. Comp. 64 (1995) 1307-1317. MR 1297479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. Nair. On the metrical theory of continued fractions . Proc. Amer. Math. Soc. 120 (1994) 1041-1046. MR 1176073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Wieb Bosma. Approximation by mediants . Math. Comp. 54 (1990) 421-434. MR 995207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Sofia Kalpazidou. A Gaussian measure for certain continued fractions . Proc. Amer. Math. Soc. 96 (1986) 629-635. MR 826493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1